# SDR SWIA202307000002

- Difficulty date: July 2, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 43,629 hours, 38,191 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD DOOR STOP FITTING  IS CRACKED AT RADIUS.     (C-CHECK RO 9/13/2023)    REMOVED AND REPLACED AFT CARGO DOOR FWD DOOR STOP FITTING REF CRJ200 SRM 51-42-13 REV 39 DATED MAR 10 2021 AND DWG# CC670-38702 REV -F. SEE CONTINUATION CARD FOR DETAILS COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY
